Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves)
Acta Universitatis Carolinae. Mathematica et Physica, Tome 20 (1979) no. 2, pp. 63-73
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1979_20_2_a5,
author = {Pechanec-Draho\v{s}, J.},
title = {Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves)},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {63--73},
year = {1979},
volume = {20},
number = {2},
mrnumber = {0557047},
zbl = {0455.18005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a5/}
}
TY - JOUR AU - Pechanec-Drahoš, J. TI - Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves) JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1979 SP - 63 EP - 73 VL - 20 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a5/ LA - en ID - AUCMP_1979_20_2_a5 ER -
%0 Journal Article %A Pechanec-Drahoš, J. %T Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves) %J Acta Universitatis Carolinae. Mathematica et Physica %D 1979 %P 63-73 %V 20 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a5/ %G en %F AUCMP_1979_20_2_a5
Pechanec-Drahoš, J. Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves). Acta Universitatis Carolinae. Mathematica et Physica, Tome 20 (1979) no. 2, pp. 63-73. http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a5/